# SDR UPS01434857

- Difficulty date: January 11, 2001
- Submitted: February 6, 2001
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 84,872 hours, 21,406 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, MAIN DECK CORROSION ON AFT CARGO HOLD CEILING SUPPORT ANGLES BS 1840 - 1860 LBL 7 AND RBL 7.  NEW SUPPORT ANGLES FABRICATED AND FITTED IAW SRM 51-20-01 AND SRM 51-30-02.
